# SDR CA970212008

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Icing
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) THE AIRCRAFT WAS FLYING IN -30 DEGREES CELCIUS TEMPERATURE. AFTER 30 MINUTES OF FLIGHT THE ENGINE QUIT. THE PILOT MANUALLY PRIMED THE ENGINE AND IT RAN AFTER EACH SHOT. POST FLIGHT INSPECTION OF THE CARBURETOR AND FILTER FOUND MANY WATER DROPLETS. IT IS CONCLUDED WATER IN THE FUEL, PERHAPS THROUGH CONDENSATION, CAUSED CARBURETOR ICING.
